Tsukuba Journal of Mathematics

A characterization of paracompactness of locally Lindelöf spaces

Lecheng Yang

Full-text: Open access

Abstract

A space $X$ is said to have property $B$ if every infinite open cover $\mathcal{U}$ of $X$ has an open refinement $mathcal{V}$ such that every point $x\in X$ has a neighborhood $W$ with $|\{V\in \mathcal{V}:W\cap V\neq\emptyset\}| \lt |mathcal{V}|$. It is proved that a locally Lindelof space is paracompact iff it has property $B$.

Article information

Source
Tsukuba J. Math., Volume 17, Number 2 (1993), 339-343.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162266

Digital Object Identifier
doi:10.21099/tkbjm/1496162266

Mathematical Reviews number (MathSciNet)
MR1255477

Zentralblatt MATH identifier
0799.54019

Citation

Yang, Lecheng. A characterization of paracompactness of locally Lindelöf spaces. Tsukuba J. Math. 17 (1993), no. 2, 339--343. doi:10.21099/tkbjm/1496162266. https://projecteuclid.org/euclid.tkbjm/1496162266


Export citation